# SDR SWIA201333183

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 32,327 hours, 46,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY GEAR DEPLOY COVER BROKEN.  (SERVICE)  REPLACED EMERGENCY GEAR DOOR COVER IAW SRM.
